# SDR ABXR201009250047

- Difficulty date: September 25, 2010
- Submitted: September 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 54,746 hours, 49,174 cycles
- Engine: Pwa JT8D9
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 188351
- Condition: Damaged
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FERRY FLIGHT PREP FOUND NR 2 ENGINE THROTTLE DOES NOT MOVE FROM THROTTLE LEVER. R & R NR 2 ENGINE THROTTLE PUSH PULL CABLE IAW MM.
